Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
as a preventative and to treat yearly or seasonal allergies. Symptoms treated include runny/stuffy/congested nose, itchy nose/throat/eyes, sneezing and rhinorrhea, and others in the class of allergic rhinitis.
Nasacort is the finest in corticosteroidal nasal treatment spray for all sinus related issues. Active ingredient Triamcinolone Acetonide acts to block the substances that affect your nose – acting both as a preventative to rhinitis, itchiness, sneezing, runny nose watery eyes and also to relive these at the onset. Clinical indicate that patients using Triamcinolone Acetonide experience a 65% improvement as compared to an 11% improvement when using a basic saline solution. This has been proven in more than 200 controlled and broad clinical trials against saline solutions and placebos, where Nasacort’s active ingredient triumphed.
When you are navigating either a tough task at work, a family reunion, maybe conflict of some sort, or even enjoying something you’ve waited some time for – the last thing you need is to lose control of your nose, throat, ears and your entire situation. Unfortunately, the pollen in the climate or those pesky dust mites work on no one's schedule.
Nasacort was cleared by the FDA to be allowed for purchase over the counter, proving that it is safe and will not do harm to you when used correctly. You will now no longer need a prescription; if you would like to learn more about Nasacort, you are welcome to talk to any consultants at your local pharmacy.
Nasacort is available online from various sources and is available for Next Day Delivery from reputable sources you can find online.
Nasacort nasal spray is packaged for your convenience in a 5.5-gram bottle that will provide you 20 actuation/sprays.
Children aged 2 to 5: 1 spray in each nostril once daily (110 mcg per day)
Children aged 6 to 12: begin with 1 spray in each nostril once daily (110 mcg). Should the child not respond to treatment, increase to 2 sprays in each nostril daily (220 mcg). Once the child's symptoms abated resort back to 1 spray in each nostril daily
Age 12 and older: starting dosage of 2 sprays per nostril (220 mcg) daily. Once symptoms have gone, lower dosage to 1 spray per nostril per day (110 mcg)
Is your nose blocked? Eyes watery? Possibly your nose and throat are itching? Was that a sneeze? At this point, you will have your trusty nasal spray as part of your tool kit to solve all of these and more seasonal and year-round problems.
Shake bottle gently before spraying. If you’ve just opened your new bottle of Nasacort, prime the spray – press down 5 times on the pump until you see a fine spray release. If using a bottle after 14 days – prime again. Ensure you blow your nose before using, and lean your head back to spray. Spray into your nostril, holding the other, and breathe the spray in slowly once squirted – repeat this on the second nostril. Hold your breath for a few seconds, breathe out and relax. Do not blow your nose for at least 15 minutes after spraying; let the solution do its job in its place. Clean the bottle so as not to contaminate your next spray, and be sure to track your sprays with the chart included within.
If you or your child shows symptoms such as runny/stuffy/congested nose, itchy nose/throat/eyes, sneezing and rhinorrhea, and others in the class of allergic rhinitis – follow these instructions carefully:
If your child is between 2- 5 years old, less than 40 lbs/18 kgs - begin with smaller doses to assess. Begin by spraying once into each nostril, 110 mcg total dose, per day. Avoid using more than this recommended dose for this weight category.
If the child is aged 5-12, and less than 102 lbs./46 kgs – spray once into each nostril, 110 mcg. If this does not achieve the required results, you may up the dose to 2 sprays in each nostrilper day once the expected results are achieved revert back to one spray in each nostril per day.
For age 12 and over, more than 102 lbs./46 kgs – 2 sprays, 220 mcg, in each nostril daily. Once you find your symptoms under control, revert to 1 spray per nostrildaily.
Once you have surpassed 120 sprays, please dispose of the bottle.
Nasacort AQ nasal spray (Triamcinolone Acetonide, USP) is your best friend in both the treatment of and prevention of allergic and hay-fever issues such as runny/stuffy/congested nose, itchy nose/throat/eyes, sneezing and rhinorrhea, and others in the class of allergic rhinitis. The corticosteroid works on reducing swelling and mucus throughout your sinuses. It will also prevent the substances that cause these symptoms from causing you any irritation. Safe for the whole family, daily use and continual use – you and your kids will never have a rainy day.
It is best used every day; regular use will ensure better results. In some cases, it could take up to two weeks for your symptoms to completely disappear. However, through multiple clinical trials, most notice a difference within the first three days.
The major side-effects are mainly found when one abuses or over-uses the medication. If taken correctly, Nasacort nasal spray has minimal problems.
Some listed side-effects are:
If you experience any of these rare, severe side effects, please contact your doctor right away and seek medical assistance:
Loss of taste
Loss of smell
Pain in nose
Sores in nose
If your children use too much of any corticosteroid, it is possible it could get absorbed into their bloodstream and result in adverse side effects:
Swelling feet or ankles
Increase in thirst, urination
Difficulty with vision
Please seek medical attention for your child should you notice any of these. You can also consult a Click Pharmacy should you require further advice.
Do not begin this treatment if you have any wounds, ulcers, trauma or surgery on your nose. The corticosteroid will inhibit the healing of your wounds. Do not begin use of any triamcinolone Acetonide if you have a hypersensitivity to it.
Zyrtec comes in a form of tablets containing cetirize - anithistamine which systematically targets hayfever problems.
Sudafed nasal spray contains ephedrin which helps with blocked nose but doesn't help to solve to cause (allergy).
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
24 September 2020